# SDR JJBA20250509043

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cup
- Part number: 14525599001
- Condition: Corroded
- Location: Toilet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF4 TOILET CUP CORRODED. CF4, TOILET CUP BLENDED OUT OF LIMIT. TOILET HINGED REMOVED AND FOUND CRACKED. TOILET CUP REMOVED AND REPLACED. TOILET HINGE REPLACED AND REINSTALLED
